RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1022–1025 (Mi dan32078)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

A proof of upper semicontinuity of a set variation

A. G. Vitushkin


Full text: PDF file (388 kB)

Bibliographic databases:
UDC: 519.53
Presented: А. Н. Колмогоров
Received: 15.06.1965

Citation: A. G. Vitushkin, “A proof of upper semicontinuity of a set variation”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1022–1025

Citation in format AMSBIB
\Bibitem{Vit66}
\by A.~G.~Vitushkin
\paper A proof of upper semicontinuity of a set variation
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1022--1025
\mathnet{http://mi.mathnet.ru/dan32078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0197665}
\zmath{https://zbmath.org/?q=an:0147.04701}


Linking options:
  • http://mi.mathnet.ru/eng/dan32078
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1022

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zhil'tsov, “On the uniqueness of hypermeasures in Euclidean spaces”, Math. USSR-Izv., 7:6 (1973), 1423–1432  mathnet  crossref  mathscinet  zmath
    2. G. Yu. Zaitsev, “An integral estimate for deviations of sets in sections”, Math. USSR-Izv., 13:2 (1979), 261–276  mathnet  crossref  mathscinet  zmath  isi
    3. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019